# SDR 0004699937

- Difficulty date: December 20, 2000
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N908H
- Make and model: Doug DC-9-31
- Aircraft serial: 47517
- Aircraft time: 71,923 hours, 92,731 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED MAIN FRAME 2.25 INCH UNDER FLOOR PANEL 61, FS 658 RT.  INSTALLED NEW FRAME IAW SRM 51-30-2, 51-30-8, 51-30-5 AND EA 99-177564.
